Couldn't find what you looking for?

TRY OUR SEARCH!

My 13 year old son currently has vomiting ir feelings of nausea especially after eating. He unable to finish his food. He has days of being constipated then diareaha. Pain in the lower right side of stomache that goes into his groin area and down his right thigh. Leg weaknes, stays tired all the time. Severe headaches. He found a lumps on his penis that come and go. His left testicle swelled to the size of a plastic Easter egg, at the time the pain was so severe that all he could do was cry until it subsided. He has been tested for appendacitus, kidney stones, non descended testicles and the test show nothing. His throat swells alot, but sometimes he says the pain is on the outside and it feels sensitive to the touch. He has had these symptoms off and on since he was 9 years old. This is the worst it has been and sometimes the pain is so severe that all he can do is lay in the floor and cry until the pain subsides. His white blood count fluctuates between 10,000 (which I'm told is normal) and can get as high as 22,000 in the same day. He has been on Clariten, an Albuterol Inhaler and Foanase since he was 2 years old. He currently is on Singuair, Immatrex as well. He recently took a 10 day dose of Omnicef in Octber and a ZPAK last week. He loves school this year but has missed alot of days. The DR.'s cannot pinpoint anything specific. He has an appointment with a surgon on Monday, Nov. 20, He sees his regular Dr. on Tuesday, and then a Headache specalist on Wed..
I don't know if this could possible have anything to do with his symptoms, but when I gave birth to his older brother by C-section, the instruments the Dr. used were not properly cleaned which resulted in major infection for me. The incision did not close completely for 2 years. I also received a blood transfusion at that time, and then stayed extremly tired all the time until my gall bladder which shut down was removed in 2003 and my appendicts removed in 2005. I know this sonds crazy but it was just a thought.
Thank you so much to anyone than can help us atleast know what direction to go in.

Loading...

I can't offer any advice (sorry) but I just wanted to offer my support. I really hope they find out what is causing all this missery for your son. Keep pushing the drs to find out what is going on, just keep at them don't give up. Good luck and please let us know how it goes with the surgeon etc. also mention your thoughts to the dr it doesn't matter if you are way off the mark it is definatley worth mentioning.
Reply

Loading...

Hi,



This sounds similar to what my son went through. It turned out that he had testicular torsion, meaning that vas deferens was twisting around itself. He lost one testicle despite an acute surgery and is currently on a standby to have his remaining testis saved. From the moment the very big pains start, there is a window of 6 hours during which the testis can be rescued provided he is undergoing acute surgery. This is best done by laparoscopy . If you feel that his problems are not going away be very insistent with the diagnosing doctors as my son was misdiagnosed twice. The hospital is currently under threat of being sued by us meaning that they are now much more forthcoming. Hope that this will be of help to you.



Happy new year :D



R
Reply

Loading...

It could one of two things from my understanding. It could be what roffeponken said ( happened to my friend as well, but he got out with both) or it could be what i had. Which is Epididymitis, which is highly curable. All it is, is your Epididymis is infected. And all of those symptoms can occur. Just go to the Doctor, or the E.R. if you want to go faster. And they will give him 2 shots, and 3 pills before he leaves. Then go pick up a prescription they prescribe, which he will take for about one week. And he should be fine again.
Reply

Loading...

i just discovered that omnicef is an antibiotic that can cause colitis. many people on omnicef have had severe stomach pain and diarea. the high white blood count is one affect of colitis. have ur son checked for colitis. also, make him eat lots of yogurt with a good amount of live active cultures. these culture (good bacteria) will help his digestive tract maintain a good immune system.

p.s. NEVER TAKE OMNICEF or any related antibiotic!
there are alternatives
Reply

Loading...

Hi - did you ever find out what the problem was? I am having very similar symptoms and have been diagnosed with a prostrate infection - first 30 days worth of antibiotics have not worked and now we're trying a different antibiotic for 30 additional days. The pain continues..
Reply

Loading...

It sounds as though many of you are experiencing some ot the problems I have and are also some medications that tend to cause constipation which can lead to blockage. The greater the constipation level, the worse the pain. I wear a Duragesic Fentanyl Patch 100mg everyday and take Roxicodone in addition to that and my docs say to take senakot evreyday to help keep everything moving, somethimes this doesn't work and I get stopped up at any given time. The pain in my right groin area is excruciating that extends around to my right lower back. I was in the ER yesterday morning and because I have been on so much pain for so long, the only way to relieve my pain at the ER is to give me an intravenous injection of Dilauden, Toradol & Phenegen all at the same time. after about 15 minutes the pain will begin to subside (heaven) I cannot keep living like this.

It started again about 4 am this morning and I remembered I had a pair of compression stockings - i have put them on, while he pain is not gone completely away, it has already greatly reduced it after about 30 minutes.

I will give more as i watch these stockings work - they may be a GOD-Send for the pain.
Reply

Loading...